# SDR IPXA12175998

- Difficulty date: August 27, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: A53610033241
- Condition: Bent
- Location: Fwd Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, DAMAGE TO FWD PRESSURE BULKHEAD STIFFENER AT BS 790 AND 330.  ACCOMPLISHED REPAIR ON FWD PRESSURE BULKHEAD STIFFENERS  IAW EO A300-5330-48389-C PARA 6A.
